International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 2002 / Article

Open Access

Volume 29 |Article ID 792684 | https://doi.org/10.1155/S0161171202007974

Toka Diagana, "A generalization related to Schrödinger operators with a singular potential", International Journal of Mathematics and Mathematical Sciences, vol. 29, Article ID 792684, 3 pages, 2002. https://doi.org/10.1155/S0161171202007974

A generalization related to Schrödinger operators with a singular potential

Received30 Jul 2001

Abstract

The purpose of this note is to generalize a result related to the Schrödinger operator L=Δ+Q, where Q is a singular potential. Indeed, we show that D(L)={0} in L2(d) for d4. This fact answers to an open question that we formulated.

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Related articles

No related content is available yet for this article.
 PDF Download Citation Citation
 Order printed copiesOrder
Views92
Downloads484
Citations

Article of the Year Award: Outstanding research contributions of 2021, as selected by our Chief Editors. Read the winning articles.